# SDR 9JLA2018113020405

- Difficulty date: November 13, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N821DF
- Make and model: Lear 60LEAR
- Aircraft serial: 60042
- Aircraft time: 7,248 hours, 5,376 cycles
- Engine: Pwa PW305A
- Engine time: 7,198 hours, 5,338 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED : APPROXIMATELY 10 MIN AFTER DEPARTURE FROM KJZI EN-ROUTE FOR KSUA CLIMBING TO OUR FILED ALT OF FL380 WITH FULL ANTI-ICE ON, WHEN AT FL340 THE RIGHT ENGINE T-HANDLE FIRE WARNING SYSTEM FLASHED MOMENTARILY. BOTH CREW MEMBERS REACTED TO THE FIRE WARNING AND EXECUTED THE MEMORY ITEMS AND BEFORE THE THE FIRE SUPPRESSION SYSTEM WAS ACTIVATED THE FLICKERING WARNING SYSTEM STOPPED. THE CREW CONTINUED THE ENGINE FIRE CHECKLIST AND SECURED THE RIGHT ENGINE AS A PRECAUTION. THE CREW ASKED ATC FOR A LOWER ALTITUDE AND INSTRUCTION TO DIVERT AND LAND. THERE WAS NO SMOKE IN THE CABIN OR ANY ABNORMAL SMELLS THE CREW DID NOT DECLARE AN EMERGENCY FOR THE REMAINING FLIGHT. AFTER TALKING WITH MX VIA ARINC IT WAS SUSPECTED THERE WAS A DEFECTIVE FIRE LOOP. THEY OPTED TO RESTART THE ENGINE FOR THE LANDING. THE LANDING WAS NORMAL AND NO FIRE INDICATIONS. MAINTENANCE TROUBLESHOOTING DISCOVERED NO FIRE DAMAGE. THEY DID FIND SEVERAL LOOSE BLEED-AIR CLAMPS ON THE RIGHT ENGINE. THE FIRE DETECT LOOP WAS FOUND TOUCHING METAL. OPS CHECKS WERE SATISFACTORY. NOTE: THE RH ENGINE HAD BEEN REINSTALLED BY A MAJOR MRO AFTER REPAIRS ABOUT 20 FLIGHT HOURS PRIOR TO THIS EVENT.
